# SDR UPS96221537

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, STA 334 FLOORBEAM UPPER CHORD HAS CORROSION FROM LBL 65 TO RBL 24.  REPLACED DAMAGED SECTION OF FLOORBEAM PER SRM 51-10-1, 51-30-2.
